MathSciNet Relay Station
MathSciNet bibliographic data
MR1972975 (2004d:92003) 92C20 (37N25)
Guckenheimer, John; Oliva, Ricardo A. Chaos in the Hodgkin-Huxley model. SIAM J. Appl. Dyn. Syst. 1 (2002), no. 1, 105–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement